I have been taking 20mg omeprazole (Prilosec) for 8 years and when I stopped a week ago, the problem is going away. I am taking Zantac each morning instead.
I have often experienced shortness of breath and the doc's were uncertain as to why. In fact it's been happening lately. But in my case it's likely to be something heart related. Unless you have some other things going on, you better sit down and read every side effect you can get from Prilosec. However, I'm been taking it a lot longer than you and it didn't do that to me. But we are al different.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prasugrel - My husband gets terrible heartburn. While on Plavix was changed from prilosec to zantac?
Posted 24 Nov 2010 • 2 answers
Posted 28 Dec 2012 • 5 answers
Posted 23 Jan 2013 • 6 answers
Posted 10 Jul 2013 • 1 answer
Posted 20 Dec 2013 • 2 answers